# SDR DJFA2005129

- Difficulty date: August 12, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N440CW
- Make and model: Beech 400A
- Aircraft serial: RK40
- Aircraft time: 6,787 hours, 6,024 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Transducer
- Component: Transducer
- Component part number: 45AS65573005
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DESCENT, CREW NOTICED HYDRAULIC SYSTEM PRESSURE WAS INDICATING TOO HIGH.  THE HIGH HYDRAULIC SYSTEM PRESSURE CHECKLIST REQUIRES A NO FLAP LANDING AND USE OF EMERGENCY BRAKES TO STOP THE AIRCRAFT.  EMERGENCY DECLARED.  DUE TO IT'S LONGER RUNWAY LENGTH,  ACFT DIVERTED TO KORF FOR LANDING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE HYDRAULIC PRESSURE TRANSDUCER AND REPAIRED A BROKEN WIRE IN THE TRANSDUCER WIRING HARNESS.  THE LANDING GEAR WAS CYCLED SEVERAL TIMES TO BLEED THE HYDRAULIC SYSTEM.  THE BRAKES WERE BLED AND THE NITROGEN BOTTLE WAS SERVICED.  OPERATIONAL CHECKS OF THE HYDRAULIC INDICATION SYSTEM AND LANDING GEAR SYSTEMS WERE NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
